Phenytoin hypersensitivity reaction presenting with toxic epidermal necrolysis and severe hepatitis. Report of a patient treated with corticosteroid "pulse therapy".

Published

Journal Article

In this report we describe the successful outcome following the use of corticosteroid pulse therapy in a patient with a severe phenytoin hypersensitivity reaction presenting with toxic epidermal necrolysis and severe hepatitis. Steroid pulse therapy may be lifesaving in a severe dermatosis, such as toxic epidermal necrolysis.

Full Text

Duke Authors

Cited Authors

  • Sherertz, EF; Jegasothy, BV; Lazarus, GS

Published Date

  • January 1, 1985

Published In

Volume / Issue

  • 12 / 1 Pt 2

Start / End Page

  • 178 - 181

PubMed ID

  • 3973116

Pubmed Central ID

  • 3973116

International Standard Serial Number (ISSN)

  • 0190-9622

Digital Object Identifier (DOI)

  • 10.1016/s0190-9622(85)80012-8

Language

  • eng

Conference Location

  • United States